# SDR 2003FA0000132

- Difficulty date: January 23, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Aircraft: N6572X
- Make and model: Cessna 210
- Aircraft serial: 57572
- Engine: Cont IO470E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE EMERGENCY LANDING AFTER ENGINE FAILURE.  INVESTIGATION FOUND THAT THE ENGINE CRANKSHAFT HAD BROKEN BETWEEN CYLINDERS TWO AND THREE.
